# SDR ASAA2020022832344

- Difficulty date: February 28, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N487AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44108
- Aircraft time: 17,389 hours, 5,450 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

#1 ENGINE EXCEEDED TAKE OFF LIMITS 941 EGT. GROUNDED - YES. PER B737-900 FIM 71-06 TASK 804, EGT T49.5 PROBES INDICATION CHECKS GOOD. PERFORMED EEC BITE PROCEDURE FIM 73-00 TASK 801, NO RECENT FAULT HISTORY IN FMCS CDU. PERFORMED HPT BOROSCOPE PER B737-900 AMM 72-00-00-200-807-F00 NO DEFECTS NOTED. C/W #1 ENG PNEUM LK CK PER AMM 71-00-00-700-809-F00. ACCOMPLISHED #1 ENG GAS PATH WASH WITH PURE WATER & COMPLETED #1 ENG CROSSOVER OPERATIONAL TEST & POWER ASSURANCE CHECK. FIM 71-06 TASK 804 COMPLETE. ENGINE OPERATION IS SATISFACTORY.
